# SDR DL72L000884

- Difficulty date: May 4, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 72,203 hours, 48,569 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 5 Slat
- Component: Slat, 65162212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE IS WORN ON NR 5 SLAT.  BURNISHED WEAR AREA, MADE STAINLESS DOUBLER.  INSTALLED DOUBLER PER MM 727 57-54-0 FIG 81.
